MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER
Model Number 7266V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no product returned for this complaint, no product evaluation could be completed.The production records were reviewed and no nonconformances were related to this lot, therefore, supporting the device met material, assembly and performance specifications.Based on the lack of information received and no product evaluation completed, it is undeterminable what caused the separation.
 
Event or Problem Description
During cardiac cath procedure physician was gaining access with mik when device broke in the artery.Physician had to use a snare to remove.Patient's current condition is reported as fine.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key9418686
Report Number2134812-2019-00077
Device Sequence Number16757001
Product Code DYB
UDI-Device Identifier10841156102913
UDI-Public(01)10841156102913
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number7266V
Device Catalogue Number7266V
Device Lot Number657353
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight83